# SDR SWAA2021072919846

- Difficulty date: October 1, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 47,500 hours, 28,237 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 241BF HAS DENTS AND DELAMINATION. / RECEIVED NEW PANEL 241BF THIS PANEL WILL BE INSTALL ON JPANEL-231-CLOSE CUSTOMER CARD
